# SDR VNAA20250716009

- Difficulty date: June 8, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Pax Door Steps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE AT ACCESS PANEL 832ET WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 52-11-04-101-001-A01 AND WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01
